# SDR ERAA061852

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N576EH
- Make and model: Skrsky S76A
- Aircraft serial: 760212
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 066107800
- Condition: Malfunctioned
- Location: Cockpit Nav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT RECEIVER ORIGINAL WITH AIRCRAFT WHEN PURCHASED.  KNR634 CAUSES DME TO CYCLE.
